# SDR AALA2020072749009

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 16,327 hours, 7,366 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L424011
- Condition: Damaged
- Location: Cockpit
- Part time: 16,327 hours, 7,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - COCKPIT LEFT FIXED WINDOW BLURRED.  REMOVED AND REPLACED FIXED WINDOW PER AMM TASK 56-11-12-400-002-A.
